Endometriosis UK
36,825 members32,536 posts

Hair loss

Hi everyone,

I have been losing alot of hair since my 2nd injection of prostap to the point where there are now visible bald patches in my hair when it's up, I'm just wondering if anyone else has experienced this and if there is anything I can do to stop it?

It's really getting to me and my mood is completely rubbish at the moment

Thanks in advance

:)

2 Replies
oldestnewest

Hi pips

I lost hair while I was on a 3 month depo injection of prostap.

It does grow back although that doesn't help at the time. Hrt would counteract the side effects, but I didn't need to go down that route. Maybe a trip to the gp might be helpful ?

Good luck xxx

Reply

Thank you for replying!! I'm glad I'm not the only one...even though it's an awful thing to go through! I'm due to see my consultant on the 9th November so hopefully they will be able to direct me on HRT.

I hope you're okay now :)

Reply

You may also like...